# SDR USAA2013022000006

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 40,011 hours, 14,714 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ONCE AIRBORNE, 4R SLIDE ARMED LIGHT STARTED BLINKING ON ECAM DOORS PAGE.  FLIGHT ATTENDANT REPORTED 4R SLIDE LIGHT WAS BLINKING AND AFTER VERIFING ARM LEVER WAS IN ARM POSITION, THE ARM LEVER WAS NOT FLUSH AND APPEARED TO BE PROTRUDING OUT VERY SLIGTHLY.  ADJUSTED AFT GIRT BAR FITTING IAW AIRBUS MAINTENANCE MANUAL 52-13-22-820-001F.
